Through pharmaceutical error combined with ex-husband error and the US postal system, my son went 3 days without his LDN over the past weekend. We do not have a reputable compounding pharmacy in our area, so we had to wait. He said he could certainly tell that he was not taking it, and complained of dizziness and light headedness. Has anyone ever experienced this? I thought he was going to kiss the mail man when he came up the driveway with it! Of course, this scared me a bit, because my first thought was "oh, no, here we go"...
I know that some people take a 2 day break here and there from LDN, and just wondered if this was something any of you had noted. Or maybe it was something I caused to happen by constantly harping at him to never forget to take the LDN! The mind can do alot of things, we all know that. I could tell that he was getting anxious about not having it, so that may be where this all came from, but I just thought I would ask if any of you have had this kind of problem.
Have a great week! Take care!